# SDR USAA920080387

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 46,357 hours, 31,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - NR JK-44-2500C/1, RIGHT HORIZONTAL STABILIZER SKIN CRACKED.  REPAIRED RIGHT HORIZONTAL STABILIZER SKIN IAW USAIRWAYS TYPICAL REPAIR 55-10-07 REV C.
